This blog cannot get away from circus performers. This issue’s featured circus clown is one ex-fatty Catherine Weingarten. She hails from somewhere in the United Kingdom and she is on a mission to give Facebook its comeuppance. She takes umbrage at Facebook’s fat man emoji. With total gay abandon, this clown relates to us her Mein Kampf (My Struggle) with weight-loss. She goes on to say how demeaning it is to make a light of her and her kind of such a life and death situation. Her struggle is one of skipped meals and time spent in front of the mirror quaking in fear at the amorphous blob of a reflection. While we all applaud her, efforts at slimming down, we look askance at the exuberance she displays wallowing in self-pity.
Our rabble rousing circus clown is shaking the bush, by having started a petition to end Facebook’s emoticon. Moreover, by the look of it, she has 15,000 supporters already, what a number! This clown “knows what it’s like to feel fat” and wants to ram it down everybody else’s throats as well.
Our intrepid young woman and her petition signers would be better served in the psychiatrist’s chair rather than managing a petition for political correctness. Remember evil doers and fat shamers ‘fat is not a feeling’.
Click to see entire article Ollie McAteer for Metro.co.uk
- a history of depression or mental illness;
- kidney disease (or if you are on dialysis);
- heart disease, circulation problems; or
- if you drink alcohol. (Bold, underline author’s)
Well, well, well, is not this a revelation “if you drink alcohol.” Even if the product was only labeled last year to warn potential users of this side effect, it should be obvious even to the most casual observer in this prescription society, that all drugs have side effects some more than others. What is more, to blame the FDA’s tardiness in disseminating this information after the fact of it being put on the label is sheer balderdash. While the FDA is a regulatory and information agency, it cannot be expected to hold everyone’s hand at once and shoulder the responsibility that informed users should be responsible. This too was found on the Internet, taken directly from the Physicians’ desk reference on patient counseling for patients about to take CHANTIX:
Inform about risks and benefits of treatment. Instruct to set a date to quit smoking and initiate treatment 1 week before quit date. Encourage to continue to attempt to quit even w/ early lapses after quit day. Encourage patients who are motivated to quit and who did not succeed in stopping smoking during prior therapy for reasons other than intolerability due to adverse events, or who relapsed after treatment to make another attempt w/ therapy once factors contributing to the failed attempt have been identified and addressed. Provide educational materials and necessary counseling to support attempt at quitting smoking. Instruct to notify physician if persistent nausea or insomnia develops. Advise to d/c and notify physician if agitation, hostility, depressed mood, or changes in behavior/thinking develop. Advise to notify physician prior to treatment of any history of psychiatric illness. Inform that quitting smoking may be associated w/ nicotine withdrawal symptoms or exacerbation of preexisting psychiatric illness. Advise to inform physician of any history of seizures or other factors that can lower seizure threshold; instruct patient to d/c treatment and contact physician immediately if seizure is experienced. Instruct patient to reduce amount of alcohol they consume while on therapy until they know whether therapy affects their tolerance for alcohol. Advise to use caution when driving or operating machinery until patients know how quitting smoking and/or therapy may affect them. Advise to notify physician if symptoms of new or worsening CV events develop and to seek immediate medical attention if signs/symptoms of a MI or stroke are experienced. Instruct to d/c (discontinue) and seek immediate medical care if angioedema (i.e. or a skin reaction occurs. Inform that vivid, unusual, or strange dreams may occur. If patient is pregnant, planning to become pregnant, or breastfeeding, advise about the risks of smoking, the potential risks of therapy, and the benefits of smoking cessation.
Therefore, for this blog’s two cents the FDA is not at fault. The fault lies with either the Dr. or the patient. We at “The Fat Bastard Gazette” seriously doubt it is the Dr.
To see entire article click FDA Won’t Remove Neuropsychiatric Side Effect Warning from Chantix
Dear Hail-Fellows well met, “The Fat Bastard Gazette” is written and edited by your favorite curmudgeons Captain Hank Quinlan and
Staff (monkeys in the back room). We offer an ongoing tirade to support or offend anyone of any large dimension, cultural background, religious affiliation, or color of skin. This gazette rails against an eclectic mix of circus ring ne’er do wells, big ring fatty and fatso whiners, congenital idiots, the usual motley assortment of the profoundly dumbfounded, and a favorite of intelligent men everywhere, the
“Great Booboisie.” Nor shall we ignore the wide assortment of shirkers, layabouts, and slugabeds.
All this and more always keeping our major focus on “Why so fat?” Enough said? We at “The Fat Bastard Gazette” think so. If you like what you read, and you know whom you are, in this yellow blog, tell your friends. We would be elated with an ever-wider readership. We remain cordially yours, Captain Hank Quinlan and the Monkeys in the back room
“The Fat Bastard Gazette” does not purport to offer any definitive medical or pharmaceutical advice whatsoever in any explicit or implied manner. Always consult a qualified physician in all medical or pharmaceutical matters. “The Fat Bastard Gazette” is only the opinion of informed nonprofessionals for the general edification and entertainment of the greater public.
No similarities to any existing names or characters are expressed or implied. We reserve the right to offend or support anybody, anything, or any sacred totem across the globe.